# SDR AU990837

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: CAP10
- Condition: Cracked
- Location: Rt Mlg
- Component: Mudry, CAP10B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR ATTACHMENT BLOCK CRACKED FROM LOWER FORWARD INBOARD ATTACHMENT HOLE.
